# SDR DALA2016072605551

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 28,645 hours, 15,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EXIT LIGHT CHECK FOUND THE  EPSU UNIT FWD FAULTED.   REPLACED EPSU.
